Items where Author is "Şengül Tezel, Yasemin"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 9.


Goncharov, Alexander and Şengül Tezel, Yasemin (2022) Quasi-equivalence of bases in some Whitney spaces. Canadian Mathematical Bulletin, 65 (1). pp. 106-115. ISSN 0008-4395 (Print) 1496-4287 (Online)

Şengül Tezel, Yasemin (2021) One-dimensional strain-limiting viscoelasticity with an arctangent type nonlinearity. Applications in Engineering Science, 7 . ISSN 2666-4968

Goncharov, Alexander and Şengül Tezel, Yasemin (2021) Logarithmic dimension and bases in Whitney spaces. Turkish Journal of Mathematics, 45 (4). pp. 1580-1591. ISSN 1300-0098 (Print) 1303-6149 (Online)

Bulíček, Miroslav and Patel, Victoria and Şengül Tezel, Yasemin and Süli, Endre (2021) Existence of large-data global weak solutions to a model of a strain-limiting viscoelastic body. Communications on Pure and Applied Analysis, 20 (5). pp. 1931-1960. ISSN 1534-0392 (Print) 1553-5258 (Online)

Şengül Tezel, Yasemin (2021) Nonlinear viscoelasticity of strain rate type: an overview. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 477 (2245). ISSN 1364-5021 (Print) 1471-2946 (Online)

Şengül Tezel, Yasemin (2021) Viscoelasticity with limiting strain. Discrete and Continuous Dynamical Systems - Series S (SI), 14 (1). pp. 57-70. ISSN 1937-1632 (Print) 1937-1179 (Online)

Erbay, Hüsnü Ata and Erkip, Albert and Şengül Tezel, Yasemin (2020) Local existence of solutions to the initial-value problem for one-dimensional strain-limiting viscoelasticity. Journal of Differential Equations, 269 (11). pp. 9720-9739. ISSN 0022-0396 (Print) 1090-2732 (Online)

Erbay, Hüsnü Ata and Şengül Tezel, Yasemin (2020) A thermodynamically consistent stress-rate type model of one-dimensional strain-limiting viscoelasticity. Zeitschrift für Angewandte Mathematik und Physik, 71 (3). ISSN 0044-2275 (Print) 1420-9039 (Online)

Şengül Tezel, Yasemin and Vorotnikov, Dmitry (2017) Generalized solutions for inextensible string equations. Journal of Differential Equations, 262 (6). pp. 3610-3641. ISSN 0022-0396 (Print) 1090-2732 (Online)

This list was generated on Sat Dec 2 15:50:01 2023 +03.